Prof Enrico VALDINOCI

Professor

School of Mathematics and Statistics

  • Room: G57
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Partial Differential Equations

Research Groups

Recent Publications

  • Fabio Punzo, E. Valdinoci. Prescribed Conditions at Infinity for Fractional Parabolic and Elliptic Equations with Unbounded Coefficients. Esaim-Control Optimisation and Calculus of Variations, 24, 105-127, 2018. doi: 10.1051/cocv/2016077.

  • S. Dipierro, E. Valdinoci. A Simple Mathematical Model Inspired by the Purkinje Cells: From Delayed Travelling Waves to Fractional Diffusion. Bulletin of Mathematical Biology, 80, 1849-1870, 2018. doi: 10.1007/s11538-018-0437-z.

  • S. Dipierro, Alberto Farina, E. Valdinoci. A three-dimensional symmetry result for a phase transition equation in the genuinely nonlocal regime. Calculus of Variations and Partial Differential Equations, 57, 2018. doi: 10.1007/s00526-017-1295-5.

  • Luis Caffarelli, S. Dipierro, E. Valdinoci. A Logistic Equation with Nonlocal Interactions. Kinetic and Related Models, 10, 141-170, 2017. doi: 10.3934/krm.2017006.

  • S. Dipierro, Maria Medina, Ireneo Peral, E. Valdinoci. Bifurcation results for a fractional elliptic equation with critical exponent in. Manuscripta Mathematica, 153, 183-230, 2017. doi: 10.1007/s00229-016-0878-3.

View all